Nurofen Express

35.00

Clear

Description

 Nurofen Express 256mg Caplets provides rapid effective relief from severe headache. They contain a form of ibuprofen that breaks down easily in the body. This act further makes it easier for the body to absorb it into the bloodstream and so gets to the source of pain quickly with effective outcomes. The medication relieves headaches, period pain, dental pain, feverishness, migraine, backache, muscular pain, rheumatic pain, neuralgia, cold & flu symptoms.

  • Targets pain fast

Ingredients

Each Liquid Capsule contains: Ibuprofen 200mg, Includes Potassium, Sorbitol and E124, See leaflet for full list

Storage

Store below 25┬░C.Store in the original pack

Preparation and Usage

  • Dosage:
  • For oral administration and short-term use only.
  • Adults, the elderly and children & adolescents between 12 and 18 years: Swallow 1 or 2 capsules with water, up to three times a day as required. Do not chew capsules. Leave at least 4 hours between doses. Do not take more than 6 capsules in any 24 hours. Do not give to children under 12 years of age.
  • Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
  • Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.
  • Read to enclosed leaflet carefully before use.

Warnings

  • DO NOT TAKE IF YOU:
  • Have ever had a stomach ulcer, perforation or bleeding
  • Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
  • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
  • Are in the last 3 months of pregnancy.
  • SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
  • Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
  • Are a smoker
  • Are pregnant
  • WARNING: Do not take more medicine than the label tells you to.
  • KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

 

Side Effects and Precautions:

  • Nurofen Express caplets are generally well tolerated by most people
  • However some side effects may occur
  • Stop consumption of the medication if you come across reactions like, liver or kidney issues, breathing difficulties, or unknown reactions .

Additional information

SELECT STRENGTH

256MG

0.0
0 reviews
0
0
0
0
0

There are no reviews yet.

Be the first to review “Nurofen Express”